Universidad Complutense de Madrid
E-Prints Complutense

Lorentz-Schatten classes and pointwise domination of matrices

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kühn, Thomas (1999) Lorentz-Schatten classes and pointwise domination of matrices. Canadian Mathematical Bulletin, 42 (2). pp. 162-168. ISSN 0008-4395

[img] PDF
Restringido a Repository staff only

16kB

Official URL: http://cms.math.ca/cmb/abstract/pdf/149035.pdf


URLURL Type
http://cms.math.ca/Organisation


Abstract

We investigate pointwise domination property in operator spaces generated by Lorentz sequence spaces


Item Type:Article
Uncontrolled Keywords:Domination property; Lorentz sequence space; Lorentz-Schatten classes; singular numbers
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15389
Deposited On:28 May 2012 09:05
Last Modified:20 Jun 2018 11:27

Origin of downloads

Repository Staff Only: item control page